# SDR HNAA2012082300923

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- Engine: Pwa PW120A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 488 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION AT STRINGER 23P AND FORWARD AND AFT OF FRAME BS 488.  FOUND LIGHT CORROSION AT AREAS INDICATED.  BLENDED, ALODINED AND EPOXY PRIMED AREA IAW -8 SRM 55-20-11, 51-20-16 AND 51-20-36 AND CORROSION PREVENTION CONTROL MANUAL, CHAPTER 4.
